# SDR 2000ZZZX269

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FTH14859
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACED FUEL CELL AND MAINS.  P/N FTA0175200, S/N 43089.  DEPARTED ON SCENE RUN AT 0628.  LANDED ON A PAVED ROAD.  DEPARTED WITH PATIENT AND LANDED ON ROOF OF HOSPITAL.  DURING 2 MINUTE COOL-DOWN OF ENGINES, PARAMEDIC GOT OUT AND NOTIFIED OF A LEAK UNDER THE ACFT.  SMELLED FUEL AND SHUT DOWN THE ACFT.  FUEL WAS LEAKING RAPIDLY AND STEADILY FROM A DRAIN HOLE IN THE CENTER OF THE BELLY.  DEPARTED MADISON WITH 1+30 IN THE MAIN TANK.  FLEW A 0.9 AND LANDED WITH 30 GALLONS (0+30) IN THE MAIN TANK. ESTIMATE LOSING NO MORE THAN 10 TO 15 GALLONS TOTAL.  A WITNESS TO THE LANDING SAID THE ACFT WAS LEAKING FUEL BADLY ON FINAL APPROACH.  THE FUEL GAUGE IS ONLY ACCURATE WHEN THE ACFT IS ON THE GROUND.
